Paracetamol 250Mg + Phenylepherine Hydrochloride 5Mg + Chlorpheniramine Maleate 2 Mg Syrup 60Ml

Paracetamol 250Mg + Phenylepherine Hydrochloride 5Mg + Chlorpheniramine Maleate 2 Mg Syrup 60Ml

Item requires a valid prescription

Manufactured By Akums Drugs & Pharmaceuticals Ltd.

Composition Chlorpheniramine Maleate +Paracetamol+Phenylepherine Hydrochloride

Rs 40.00

Includes all taxes

Price may vary depending on the product batch

Package SIZE

( 1 Syrup of 60 ml Syrup )

100% Authentic
Products

Free
Shipping*

Products
Return Policy